Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 135, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 8, 2013, 4:46 PM CDT for Clark County, Ford County, Kansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2013, 4:46 PM CDT (21:46 UTC)
- Expired
- Jun 8, 2013, 5:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS
The radar
The Dodge City radar (KDDC), 28 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:20 PM CDT | HAIL 1.5 | 9 Nnw Bloom, KS | |
| Jun 8, 5:45 PM CDT | HAIL 1 | 5 N Minneola, KS | MOSTLY PEA BUT A FEW QUARTERS MIXED IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 3:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751
WUUS53 KDDC 082146
SVRDDC
KSC025-057-082245-
/O.NEW.KDDC.SV.W.0135.130608T2146Z-130608T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
446 PM CDT SAT JUN 8 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS...
SOUTHERN FORD COUNTY IN SOUTHWEST KANSAS...
* UNTIL 545 PM CDT
* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
DODGE CITY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FT. DODGE...MINNEOLA...BLOOM...FORD...KINGSDOWN...CLARK STATE LAKE
AND BUCKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3744 10011 3747 10011 3748 10016 3751 10022
3754 10021 3774 10009 3777 9956 3721 9975
TIME...MOT...LOC 2146Z 296DEG 22KT 3764 10006
HAIL...1.00IN
WIND...60MPH
$$
UMSCHEID1 follow-up statement
314
WWUS53 KDDC 082203
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 PM CDT SAT JUN 8 2013
KSC025-057-082245-
/O.CON.KDDC.SV.W.0135.000000T0000Z-130608T2245Z/
CLARK KS-FORD KS-
503 PM CDT SAT JUN 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN FORD
AND NORTHWESTERN CLARK COUNTIES UNTIL 545 PM CDT...
AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FT. DODGE...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR AND STORM SPOTTER INDICATED. QUARTER SIZE HAIL REPORTED
AT DODGE CITY NATIONAL WEATHER SERVICE AT 454 PM.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINNEOLA...BLOOM...FORD...KINGSDOWN...CLARK STATE LAKE AND BUCKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3744 10011 3747 10011 3761 10010 3774 10009
3777 9956 3721 9975
TIME...MOT...LOC 2203Z 302DEG 25KT 3770 9986
HAIL...1.25IN
WIND...60MPH
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:22 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 8, 2:22 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 222 PM CDT SAT JUN 8 2013 ...UPDATE TO LONG TERM/FIRE WX SECTIONS... .SYNOPSIS... ISSUED AT 119 PM CDT SAT JUN 8 2013 A NORTHWEST FLOW JET STREAKED WAS IMPINGING ON WESTERN KANSAS MID-AFTERNOON. PRONOUNCED MID-TROPOSPHERIC DRYING WAS EVIDENT ON WATER VAPOR LOOP IN THE LEFT-FRONT QUADRANT OF THE JET STREAK FROM NEAR CHEYENNE, WY NORTHWARD INTO CENTRAL/EASTERN MONTANA. THERE WAS AN AXIS OF ENHANCED MID-LEVEL MOISTURE JUST AHEAD OF THE DRY INTRUSION. THIS PROMOTED DEVELOPMENT OF ACCAS AND ATTENDANT SPRINKLES/LIGHT RAIN SHOWERS FROM NORTHWESTERN/NORTH-CENTRAL KANSAS INTO CENTRAL AND WESTERN NEBRASKA. THE BOUNDARY LAYER WAS ONLY MARGINALLY MOIST WITH EARLY AFTERNOON DEWPOINT TEMPERATURES MAINLY IN THE MID-50S DEGF. THE FRONT AT 18Z EXTENDED FROM NEAR JOHNSON TO SCOTT CITY TO HILL CITY...WITH A CONTINUED PUSH SOUTH AND EAST. AS OF 18Z...THE ENVIRONMENTAL SETTING ALONG AND AHEAD OF THE FRONT WAS MARGINALLY UNSTABLE WITH SBCAPE AROUND 1500 J/KG...MAINLY ACROSS FAR SOUTHWESTERN KANSAS. PER SPC MESOSCALE ANALYSIS PAGE AT 18Z, 0-6KM AGL BULK SHEAR VALUES OF AROUND 35 KNOTS WITH NEARLY 90-DEGREE VEERING IN THE 850-500MB LAYER SUPPORT ORGANIZED CONVECTIVE STRUCTURES, INCLUDING SUPERCELLS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 119 PM CDT SAT JUN 8 2013 CONVECTIVE MODE, DURATION, SEVERITY ARE THE MAIN CHALLENGE IN THE "TONIGHT" PERIOD OF THE FORECAST. JUST ABOUT ALL SHORT-TERM HIGH RESOLUTION MODELS SHOW CONVECTIVE DEVELOPMENT AT OR SHORTLY AFTER 20Z ALONG THE FRONT. THE HRRR DOES SUGGEST INDIVIDUAL COHERENT CELLS (PERHAPS SUPERCELLS) AS THE INITIAL MODE. THE PREVIOUS FORECAST CONCERN FOR HAIL UP TO GOLFBALL SIZE IN THE STRONGEST STORM STILL LOOKS JUSTIFIED. ONCE AN ESTABLISHED COLD POOL IS GENERATED...THE GROWTH UPSCALE WILL LEAD TO A TRANSITION IN SEVERE THREAT FROM ONE OF LARGE HAIL TO ONE OF DAMAGING STRAIGHT LINE WINDS. WHEN AND WHERE EXACTLY THIS WILL TRANSITION IS STILL UNCERTAIN...BUT BY 00Z THE GENERAL THINKING IS THAT CONVECTIVE MODE SHOULD BE QUASI-LINEAR...ESPECIALLY IN THE CENTRAL AND SOUTH-CENTRAL KANSAS PORTION OF THE DDC FORECAST AREA (ALONG AND EAST OF HIGHWAY 183). FARTHER SOUTH AND WEST...SUPERCELL STRUCTURES MAY LAST A BIT LONGER WITH SLIGHTLY A BIT MORE CAPPING TO KEEP CONVECTION FROM GROWING UPSCALE TOO QUICKLY. NO CHANGE WAS REQUIRED IN THE POP/WX GRIDS WITH 60-70 POPS STILL QUITE REASONABLE. STRONG/SEVERE CONVECTION SHOULD CLEAR THE ENTIRE DDC FORECAST AREA (EAST AND SOUTH OF BARBER, COMANCHE, PRATT COUNTIES) DURING THE 01-03Z TIME FRAME AS THE FRONT CONTINUES ITS PUSH SOUTH AND EAST. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 222 PM CDT SAT JUN 8 2013 SUMMER IS HERE TO STAY. SUNDAY NIGHT/MONDAY: DURING LATE NIGHT SUNDAY INTO MONDAY MORNING, WINDS WILL EVENTUALLY VEER SOUTHERLY. THIS SHOULD KEEP MINS IN THE UPPER 60S ALONG THE OKLAHOMA BORDER TO LOWER 60S ALONG INTERSTATE 70. 500 HPA RIDGING AND ASSOCIATED SUBSIDENCE WILL KEEP THE FORECAST PRECIPITATION FREE FOR THE BEGINNING OF THE WORK WEEK. MAXIMUM TEMPERATURES MONDAY WILL BE VERY WARM TO HOT WITH HIGHS IN THE UPPER 90S TO LOWER 100S. THE WARMEST TEMPS ARE EXPECTED ALONG THE COLORADO BORDER WHERE 850 HPA TEMPERATURES WILL BE NEAR 34 DEG C. HAVE USED ECMWF FOR TEMP GUIDANCE AND NUDGED TEMPS DOWN AS THIS MODEL TYPICALLY OVERDOES A SUPER ADIABATIC LAPSE RATE NEAR THE SURFACE. TUESDAY: A LEE INDUCED LOW/TROF WILL STRENGTHEN TUESDAY. THIS WILL CREATE STRONGER DOWNSLOPE WINDS AND THE 850 HPA WARM PLUME WILL ADVECT FARTHER EAST. VALUES IN THE 32-36 DEG C RANGE ARE EXPECTED ACROSS THE REGION. THIS SUPPORTS MIX DOWN TEMPERATURES (OBVIOUSLY MUCH HIGHER THAN 850 HPA) IN THE LOW 100S. AGAIN, USED THE ECMWF AS A BASIS AND THE NUDGED DOWN TO REDUCE THE IMPACTS FROM THE MODEL GENERATED SUPER ADIABATIC LAPSE RATE. NO PRECIPITATION IS EXPECTED AS A STRONG 591 DM RIDGE CONTINUES ALONG WITH ASSOCIATED SUBSIDENCE THROUGH THE ATMOSPHERIC COLUMN. LASTLY, CRITICAL FIRE WEATHER CONDITIONS HAVE BEEN ADDRESSED IN THE FIRE WX SECTION BELOW. WEDNESDAY AND BEYOND: MORE OF THE SAME IS EXPECTED FOR THE REST OF THE FORECAST PERIOD. A WEAK FRONT MAKE TRAVERSE THE REGION WEDNESDAY, HOWEVER COMPRESSIONAL WARMING AHEAD OF THE FRONT WILL LEAD TO HOT TEMPERATURES SOUTH OF THE FRONT. THERE WILL NOT BE MUCH IN THE WAY OF COLD AIR ADVECTION ASSOCIATED WITH THE FRONT, SO NORTHERN ZONES MAY "COOL OFF" TO THE 90S. THURSDAYS ONWARDS, THE 850 HPA WARM PLUME WILL REDEVELOP AND ADVECT EASTWARDS ON FRIDAY. THIS SUPPORTS HOT TEMPERATURES IN THE LOW 100S. MINIMUMS WILL BE IN THE 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1254 PM CDT SAT JUN 8 2013 A COLD FRONT WILL MOVE ACROSS THE SOUTHWEST AND WEST-CENTRAL KANSAS REGION THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED IN VICINITY OF HYS, GCK, AND DDC TERMINALS LATE THIS AFTERNOON THROUGH EARLY EVENING (ROUGHLY 22Z THROUGH 01Z TIME FRAME). BEHIND THE FRONT...NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS IS EXPECTED INITIALLY...WITH A DECREASE IN WIND SPEED AFTER 06Z SUNDAY. && .FIRE WEATHER... ISSUED AT 222 PM CDT SAT JUN 8 2013 CRITICAL FIRE WEATHER CONDITIONS STILL LOOK POSSIBLE TUESDAY AFTERNOON. THIS IS A RESULT OF HOT TEMPERATURES, LOW DEWPOINTS, AND BREEZY/WINDY SOUTHWESTERLY DOWNSLOPE WINDS. RH'S COULD STILL BE AOB 15 PERCENT WEDNESDAY ONWARD, BUT WINDS ARE MORE UNCERTAIN AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 91 65 100 / 40 0 0 0 GCK 58 91 65 101 / 30 0 0 0 EHA 59 93 69 101 / 30 0 0 0 LBL 61 93 67 102 / 40 0 0 0 HYS 58 87 61 96 / 20 10 0 0 P28 63 89 67 97 / 70 10 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...UMSCHEID SHORT TERM...UMSCHEID LONG TERM...SUGDEN AVIATION...UMSCHEID FIRE WEATHER...SUGDEN
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 445 AM CDT SAT JUN 8 2013 KSZ030-031-043>046-061>066-074>081-084>090-091130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 445 AM CDT SAT JUN 8 2013 /345 AM MDT SAT JUN 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP ALONG A LINE FROM ULYSSES TO GARDEN CITY TO HAYS BY 3 TO 4 PM. THE STORMS ARE EXPECTED THROUGH MEADE, DODGE CITY AND LACROSSE BY 5 OR 6 PM AND PRATT AND MEDICINE LODGE BETWEEN 7 AND 8 PM. THESE STORMS COULD BE SEVERE WITH HAIL AS LARGE AS GOLFBALLS AND WIND GUSTS AS HIGH AS 70 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS WITH LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL EXIST TUESDAY AND THEN AGAIN BY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE NEEDED AFTER 3 PM ALONG AND EAST OF A LINE FROM ULYSSES TO GARDEN CITY TO HAYS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Jun 8, 4:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG VICTORIA 38.85N 99.15W
06/08/2013 ELLIS KS LAW ENFORCEMENT
FIVE POWER POLES WERE BLOWN DOWN.
&&
BURKESpecial weather statement, Jun 8, 4:36 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT SAT JUN 8 2013
KSZ086-087-082215-
MEADE-SEWARD-
436 PM CDT SAT JUN 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR MEADE AND SEWARD COUNTIES...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
THE HAGGARD ELEV TO 7 MILES NORTH OF KISMET TO LIBERAL...MOVING
SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.
RESIDENTS IN MEADE AND SEWARD COUNTIES...INCLUDING THE CITIES OF
LIBERAL...HAYNE...KISMET...PLAINS CITY...MISSLER...MEADE AND MEADE
STATE PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3733 10102 3744 10032 3700 10011 3699 10101
TIME...MOT...LOC 2136Z 308DEG 22KT 3748 10033 3730 10074
3703 10092
UMSCHEIDLocal storm report, Jun 8, 4:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL DODGE CITY 37.76N 100.01W
06/08/2013 E0.88 INCH FORD KS PUBLIC
&&
BURKELocal storm report, Jun 8, 4:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 NNW DODGE CITY 37.79N 100.02W
06/08/2013 M1.00 INCH FORD KS NWS EMPLOYEE
&&
SUGDENLocal storm report, Jun 8, 4:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
444 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM FUNNEL CLOUD WRIGHT 37.78N 99.89W
06/08/2013 FORD KS STORM CHASER
THE CALLER WAS 4 MILES NORTH OF WRIGHT LOOKING SOUTH. THE
FUNNEL CLOUD WAS ESTIMATED TO BE NEAR WRIGHT, AND
ROTATION COULD BE SEEN.
&&
BURKELocal storm report, Jun 8, 4:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
446 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 SSW HANSTON 38.10N 99.73W
06/08/2013 M0.88 INCH HODGEMAN KS TRAINED SPOTTER
THE OBSERVER ALSO RECEIVED 0.67 OF RAIN
&&
JHUTTONThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:05 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 55 min |
| Jun 8, 3:11 PM CDT | Special Weather Statement | DDC | Ellis, Ness, Rush | 64 min |
| Jun 8, 3:24 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 51 min |
| Jun 8, 3:40 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 65 min |
| Jun 8, 4:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Gray, Hodgeman, Pawnee | 59 min |
| Jun 8, 4:36 PM CDT | Special Weather Statement | DDC | Meade, Seward | 39 min |
| Jun 8, 4:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade, Seward | 55 min |
| Jun 8, 5:24 PM CDT | Tornado Warning | DDC | Clark, Ford | 36 min |
| Jun 8, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford | 61 min |
| Jun 8, 5:47 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.